I think the damn meds cause it. Pdoc lowered haldol from 60mg to 40mg
Have you tried other psych meds? Did they cause it, too?
I don’t know. I can’t be sure. I take 3 antipsychotics, I don’t know which causes it. How are you @disciple?
I’m doing okay i suppose. I woke up early today. Much earlier than normal. That happens when i get depressed for some reason. I’ll probably try and lay back down at some point though. Just catching up on the forum right now.
I’m i would listen to what your cardiologist says about your heart. Pdocs are doctors but they aren’t as expert about the heart as a cardiologist
Yes, cardiologist said that I should decrease doses of antipsychotics. She meets many clients with schizophrenia because of the antipsychotics
Could you get your cardiologist to speak to your psychiatrist. It is appropriate for doctors to communicate over a patient - you won’t be stepping on toes
I don’t know. I decreased haldol. So if i still have hypertension I will call my pdoc again.
Since I reduced zyprexa, from 80 to 60mg i hear almost zero voices
The various antipsychotics induce extrapyramidal symptoms, impaired glucose and lipid metabolism, weight gain, hypertension and arrhythmias, with variable frequency.
The mustache of Captain Beefheart is intertwined with my brain neurons so tightly. My head hurts. I have strange sensations
Yes, my friend. How are you?
I am doing fine. I didn’t sleep the best because I forgot to take my meds before bed so I took them first thing this morning. I don’t usually forget to take meds but it slipped my mind.
I don’t forget meds. But sometimes it happens.
It’s the next tattoo: videhamukta, free from every duality, free from the witness state, perfect silence
I have intrusive thoughts of strangling my dog while she sleeps
My head is foggy. I can’t think straight.
Today first thing in the morning I measured pressure and heartbeats. High pressure and 130 heartbeats. I called cardiologist and left a message